Left thickness, left amenability and extreme left amenability.
Semigroup forum, Tome 26 (1983), pp. 307-316
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
extreme left amenability, left thickness, left invariant mean, left invariant linear sublattice
@article{SF_1983__26_134612,
author = {J.C.S. Wong},
title = {Left thickness, left amenability and extreme left amenability.},
journal = {Semigroup forum},
pages = {307--316},
year = {1983},
volume = {26},
zbl = {0509.22001},
url = {http://geodesic.mathdoc.fr/item/SF_1983__26_134612/}
}
J.C.S. Wong. Left thickness, left amenability and extreme left amenability.. Semigroup forum, Tome 26 (1983), pp. 307-316. http://geodesic.mathdoc.fr/item/SF_1983__26_134612/